# SDR ASOA201101573

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL FROM FS 581.00-677.00, LBL 9.0 IS CORRODED.  REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED NEW SEAT TRACK  IAW AMM 53-00-49-400-801-A03.
